# SDR UPS97222097

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 259.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION SI-CHECK, CORROSION ON VERTICAL CHORD BS 259.5 WL 177-166 LBL 24.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-10-1, 51-30-2 51-20-21, 51-10-1.
